Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Reappearing boil in underarm, puss discharge when squeezed, heat 2 times a day, Azithral 500 advisable?

Hello Doc , I am currently staying in California. I got a boil in my underarm 2months back. It did not drain out for 1month, so I went do doctor and she drained the boil out. After 2 weeks I got the same boil reappear. Its almost 2 weeks again. I am giving heat 2 times a day and squeezing the puss out on daily basis. But it is not going completely. What should I do? Should I take Azithral 500 ???Please advise me as I am very tensed. Thanks.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Without use of antibiotic a boil in armpit would have chances of reappearing. You need to do a complete course of Cefixime 200 twice daily or augmentin 625 mg twice daily for 5 days (you need to find out which brands are available there for these salts). Take brufen tablets twice daily for pain and keep doing hot compress 4-6 times a day.
Need to clean the skin with antibacterial soaps available there daily.
Answered: Mon, 30 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor